# SDR CALA2025061005415

- Difficulty date: June 8, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N37535
- Make and model: Boeing 737-9
- Aircraft serial: 66605
- Aircraft time: 10,006 hours, 3,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FIRST CLASS SEATS DOES NOT TURN ON. PERFORMED CHECK TO EMERGENCY LIGHTS POWER SUPPLY M2816, WAS FOUND A FUSE OPEN, REPLACED FUSE, PERFORMED OPERATIONAL CHECK TO EMERGENCY LIGHTS, TEST OK, IAW AMM 33-51-06.
